# SDR AWXA200301178

- Difficulty date: September 19, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 67,197 hours, 26,513 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 311N5002127
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MINOR REPAIR - DURING C-09 CHECK A .625 INCH CRACK WAS FOUND ON NR 1 ENGINE PYLON FORWARD OUTBOARD SUPPORT ANGLE.  MAINTENANCE REMOVED CRACKED FORWARD OUTBOARD SUPPORT ANGLE; FABRICATED A NEW REPLACEMENT SUPPORT ANGLE PER DWG 311N5002; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PARA 7-D.
